Lipoatrophy is the term describing the localized loss of fat tissue. This may occur as a result of subcutanous injections of insulin in the treatment of diabetes, or from subcutanous injections of Copaxone used for the treatment of multiple sclerosis. In the latter case, an injection may produce a small dent at the injection site. Lipoatrophy is also an adverse drug reaction that is associated with some antiretroviral drugs.Read more on Wikipedia
* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.
* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.